# SDR PCAA0111152

- Difficulty date: October 26, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N848EX
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- Aircraft time: 21,908 hours, 24,290 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, TRAILING ARM LOWER LINK BUSHING AND PIN FOUND WORN. REPLACED LINK AND LOWER & UPPER PINS IN ACCORDANCE WITH COMPONENT MAINTENANCE MANUAL 32-20-01. SERVICED STRUT AS REQUIRED IN ACCORDANCE WITH MAINTENANCE MANUAL.AIRCRAFT RETURNED TO SERVICE.
